# SDR DALA2016052004105

- Difficulty date: May 19, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,399 hours, 37,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE SURFACE CORROSION FORWARD SIDE OF NWW CUTOUT BELOW DOOR RETRACT ACTUATOR.  COMPLIED WITH ER/A 546674-14AD REV: ORIGINAL AT SUPPORT ANGLE FWD SIDE OF NWW CUTOUT BELOW DOOR RETRACT ACTUATOR.
